# SDR UALA2012070203531

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 47,401 hours, 18,838 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER LIFE PRESERVER MISSING FROM FLT DECK.  REPLACED LIFE VEST.
